# SDR SWAA2022092716626

- Difficulty date: September 23, 2022
- Submitted: September 27, 2022
- Operation: Air carrier
- Aircraft: N8324A
- Make and model: Boeing 737
- Aircraft serial: 35966
- Aircraft time: 32,867 hours, 14,875 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIECE OF PLASTIC ON EMER EXIT SIGN ON CEILING AT MID CABIN BROKEN / [01] SECURED PIECE OF PLASTIC WITH TAPE  OK TO CONTINUE PER MEL 5-10-01 SP1B AUTHORIZATION NUMBER 91298;[02] SECURED PIECE OF PLASTIC WITH TAPE OK TO CONTINUE PER MEL 25-10-01 SP1B AUTHORIZATION NUMBER 91298;[03] REMOVED AND REPLACED EMERGENCY EXIT SIGN ACCESS COVER IAW SIP.
